Document Type: Research Paper

Authors

1 Department of Mathematics, Payame Noor Universtiy (PNU), P.O. BOX, 19395-4697, Tehran, Iran

2 Department of Mathematics, Safadasht Branch, Islamic Azad University, Tehran, Iran

3 Department of Mathematics, Shahr-e-Qods Branch, Islamic Azad University, Tehran, Iran

Abstract

This paper aims to present the well-known spectral mapping theorem for multi-variable functions.

Keywords

Main Subjects

[1] B. Aupetit, A primer on spectral theory. Springer-Verlag, New York, 1991.

[2] J. Eschmeier, Analytic spectral mapping theorems for joint spectra, Opr. Theory. Adv. Appl. 24 (1987), 167-181.

[3] R. E. Harte, Spectral mapping theorems, Proceedings of the Royal Irish Academy, Section A: Math. Physic. Sci, 1972.

[4] R. E. Harte, The spectral mapping theorems in several variables, Bull. Amer. Math. Soc. 78 (5) (1972), 871-875.

[5] J. G. Murphy, C∗-algebras and operator theory, Academic Press Inc, 1990.

[6] M. Takesaki, Theory of operator algebras. Encyclopaedia of Math. Sci, 2002.